Hello everyone, in this article, we will investigate whether a drug called neurontin can cause blurred vision. During this review, we will introduce the drug neurontin. We will try to explain the most common side effects and who should not use it.
What is Neurontin? Neurontin is a prescription medication commonly used to control or prevent epileptic seizures. It is also used in diseases related to nervous tissue. Its key ingredient is gabapentin. Thanks to this substance, the drug tries to change the chemical and electrical processes in the brain. For this reason, the drug should be used under the supervision of a doctor and should be left in the same way. Do not stop the medication abruptly, your doctor will tell you to gradually reduce the medication and then stop the medication. The drug is taken orally. The most common side effects are drowsiness, constant need for sleep and dizziness.
Who should not use Neurontin? First, those who are allergic to the gabapentin substance in the drug itself and those who are allergic to other substances in the drug should not use the drug. Other people who should not use the drug are;
1) Children under 6 years old
2) Those who are addicted to a certain substance
3) Those with COPD
4) Those with liver disease
5) Those with heart disease
6) Those with diabetes
So, does neurontin drug cause blurry vision? According to the research of experts, when the Neurontin drug is used, it can cause blurred vision. If you experience blurred vision when you use the drug, this will be one of the side effects of the drug. Blurred vision is a serious problem. Therefore, observe the effects after using the drug and take precautions accordingly. Those who will drive or do dangerous work should continue their work after the side effects of the drug have passed. If you experience blurred vision for a long time, you should definitely consult your doctor.